Journal article icon

Journal article

Asymptotic normality of the size of the giant component in a random hypergraph

Abstract:
Recently, we adapted random walk arguments based on work of Nachmias and Peres, Martin-Löf, Karp and Aldous to give a simple proof of the asymptotic normality of the size of the giant component in the random graph G(n,p) above the phase transition. Here we show that the same method applies to the analogous model of random k -uniform hypergraphs, establishing asymptotic normality throughout the (sparse) supercritical regime. Previously, asymptotic normality was known only towards the two ends of this regime. © 2012 Wiley Periodicals, Inc.

Actions


Access Document


Publisher copy:
10.1002/rsa.20456

Authors


Journal:
Random Structures and Algorithms
Volume:
41
Issue:
4
Pages:
441-450
Publication date:
2012-12-05
DOI:
EISSN:
1098-2418
ISSN:
1042-9832
URN:
uuid:fe99e10c-8912-4e84-97bd-04d1cc84faf9
Source identifiers:
359669
Local pid:
pubs:359669
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP